I am 31 years old. I am in the process of many diagnosis but I definitely have Hashimotos disease and very bad joints, My Endo does nothing to treat my Hashi"s, but I am on a host of other meds. My GP had me on diltiazem, my Psychartrist has me on Trazodone, Cymbalta, and Lamicol. My Rhuemetologist (who I am seeing for other symptoms--- she's thinking Lupus or Rhuemetoid Arthritis, some sort of connect-tissue diesase) has me on Plaquinil and Feldene. My pain management dr. has me on Fentanyl patches,vicodin and Lidocaine cream. THis just seems like a lot of meds and I have found a lot of interactions with the Cymbalta..all through my own research though. Is this a safe combo to be on and if not which doctor should I talk to, or should it be all of them?
21 Mar 2012
May i ask what reason was given for your endocrinologist not treating the Hashimoto's disease. As you probably know, it is a disease or the thyroid and also considered and autoimmune disease. The thyroid and pituitary gland regulate the other systemz of the body, and it is extremely important that you have the Hashimotos disease treated, i suggest you either consider switching to another endocrinologist of get an explanation as to why it is not being addressed by your current endo dr. Thyroid conditions can cause anxiety and depression, as well as many other symptoms from other major systems in the body. When i looked this conditon up, it indicated it can cause muscle pain and that patients swing from hypothyroidsm to hyperthyroidism. I hope you either get an explanation, or a new endo dr. If your hashimotos gets treated, it may alleviate some of your other problems.
It is extremely important for thyroid patients to keep all appointments for blood work when being treated for a thyroid problem, or you will see changes in weight, your hair and possibly hormone embalances. Best of luck, patti
21 Mar 2012
anytime you have the questions that you have asked here then you have the right to question one or more of the doctor's, I think it is possible for one medication to interact with another and it can make you feel unlike yourself, You have to speak up, it may be that in order to keep symptoms under sontrol that these are necessary on the other hand you are either not feeling well, the combination of medications concern you because of how you feel or you don't see that much improvement and wonder if this is best I think a good Doctor will respect your concerns and will do their level best to explain things in a way that will alleviate your concerns, the one question that comes to mind if they are wondering about a diagnosis then maybe they need to have concerns concerning your drug regimen. I wish you the very best and I can understand your concerns! Caringsonbj (Billy)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have cervial spondylodis and very bad back and take the Tramadol for that but also for Depression. It kills two birds with one stone. I do not ...
11 answers • 3 Dec 2010
This is his 2nd attempt to stay on this dosage, he got cold after 3 weeks last time & suddenly went downhill, experiencing several of the serious ...
1 answer • 29 Jan 2011
Thank yall for the input I now have had 4 dr.s including my OB insure me the benefits do outweigh the risk. I rarely ever take the klonopin, and was ...
2 answers • 14 May 2011
My son is just turned 16 and is higher functioning Autistic. I was given a prescription for Risperd?
but I don't know if the risks outweigh the benefits, please advice.
2 answers • 20 May 2011
I awaken in the middle of the night with my tongue glued to the roof of my mouth. I know how incredibly disgusting that sounds, but it feels as if ...
10 answers • 31 Jul 2012